# SDR SIMA200714019

- Difficulty date: May 13, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 15,875 hours, 14,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500437001
- Condition: Corroded
- Location: Zone 100
- Part time: 15,875 hours, 14,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM CORRODED BETWEEN FRAMES 24 TO 25.  REPAIRED OMEGA BEAM IAW EMB SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE
